PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 69 | 1 | 133-141
Tytuł artykułu

Four mapping problems of Maćkowiak

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In his paper "Continuous mappings on continua" [5], T. Maćkowiak collected results concerning mappings on metric continua. These results are theorems, counterexamples, and unsolved problems and are listed in a series of tables at the ends of chapters. It is the purpose of the present paper to provide solutions (three proofs and one example) to four of those problems.
Rocznik
Tom
69
Numer
1
Strony
133-141
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-10-03
Twórcy
autor
  • Department of Mathematics, Arizona State University, Tempe, Arizona 85287-1804, U.S.A.
autor
  • Department of Mathematics and Statistics, California State Iniversity, Chico, Chico, California 95929-0525, U.S.A.
Bibliografia
  • [1] R. H. Bing and F. B. Jones, Another homogeneous plane continuum, Trans. Amer. Math. Soc. 90 (1959), 171-192.
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
  • [3] F. B. Jones, On a certain type of homogeneous plane continuum, Proc. Amer. Math. Soc. 6 (1955), 735-740.
  • [4] K. Kuratowski, Topology, Vol. II, Academic Press, New York, 1968.
  • [5] T. Maćkowiak, Continuous mappings on continua, Dissertationes Math. (Rozprawy Mat.) 158 (1979).
  • [6] V. C. Nall, Maps which preserve graphs, Proc. Amer. Math. Soc. 101 (1987), 563-570.
  • [7] V. C. Nall, Partially confluent maps and n-ods, Houston J. Math. 15 (1989), 409-415.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv69i1p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.